# SDR MALA000390

- Difficulty date: June 4, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK THE COCKPIT CENTER CONSOLE CONTROL QUADRANT COMPARTMENT AFT BULKHEAD LIGHTENING HOLE IS CRACKED AT LOWER EDGE.  MAINTENANCE INSTALLED REPAIR DOUBLER IAW SRM 51-90-21.  ROUTED OUT CRACK AND INSTALLED REPAIR DOUBLER IAW SRM 51-70-00.  INSPECTED AREA AND FOUND CRACK REMOVED AND NO FURTHER DAMAGE NOTED.
